# SDR 2003F00142

- Difficulty date: November 4, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT TRANSIT, FOUND EPL SYSTEM INOPERATIVE AT L2 DOOR AND ROWS 26 ABC THROUGH 30 ABC.  TROUBLESHOT EPL SYSTEM.  REMOVED AND REPLACED EPL POWER SUPPLY.  OPERATIONAL CHECKED IAW 33-59-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
